# SDR MASA200602575

- Difficulty date: November 14, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 22,295 hours, 17,096 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2918 PHX.  AIRCRAFT HAD A FLT SPOILERS FAULT MESSAGE ON ITS INBOUND FLIGHT INTO PHX.  MX OPS CHECKED THE SYSTEM.  OPS CHECKED GOOD.
